# SDR DALA2021032301708

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION STRINGER 43R AT LEVEL OF FR56 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 590406-14 PRI REV.0 AND ER/A 590406 REV.ORIGINAL. (1760382)
